Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 354, Number 3

All articles in this issue are freely accessible.

Stochastic averaging with a flattened Hamiltonian: A Markov process on a stratified space (a whiskered sphere)
Richard B. Sowers.
Trans. Amer. Math. Soc. 354 (2002), 853-900
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1867364
Finely $𝜇$-harmonic functions of a Markov process
R. K. Getoor.
Trans. Amer. Math. Soc. 354 (2002), 901-924
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1867363
Small profinite structures
Ludomir Newelski.
Trans. Amer. Math. Soc. 354 (2002), 925-943
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1867365
Groups definable in separably closed fields
E. Bouscaren and F. Delon.
Trans. Amer. Math. Soc. 354 (2002), 945-966
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1867366
Coloring $\mathbb R^{n}$
James H. Schmerl.
Trans. Amer. Math. Soc. 354 (2002), 967-974
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1867367
Some combinatorics of binomial coefficients and the Bloch-Gieseker property for some homogeneous bundles
Mei-Chu Chang.
Trans. Amer. Math. Soc. 354 (2002), 975-992
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1867368
A dimension inequality for Cohen-Macaulay rings
Sean Sather-Wagstaff.
Trans. Amer. Math. Soc. 354 (2002), 993-1005
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1867369
The structure of linear codes of constant weight
Jay A. Wood.
Trans. Amer. Math. Soc. 354 (2002), 1007-1026
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1867370
Symplectic $2$-handles and transverse links
David T. Gay.
Trans. Amer. Math. Soc. 354 (2002), 1027-1047
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1867371
Splittings of finitely generated groups over two-ended subgroups
Brian H. Bowditch.
Trans. Amer. Math. Soc. 354 (2002), 1049-1078
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1867372
Trace theorems for three-dimensional, time-dependent solenoidal vector fields and their applications
A. Fursikov, M. Gunzburger and L. Hou.
Trans. Amer. Math. Soc. 354 (2002), 1079-1116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1867373
On a stochastic nonlinear equation in one-dimensional viscoelasticity
Jong Uhn Kim.
Trans. Amer. Math. Soc. 354 (2002), 1117-1135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1867374
Recurrent dimensions of quasi-periodic solutions for nonlinear evolution equations
Koichiro Naito.
Trans. Amer. Math. Soc. 354 (2002), 1137-1151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1867375
Discrete decompositions for bilinear operators and almost diagonal conditions
Loukas Grafakos and Rodolfo H. Torres.
Trans. Amer. Math. Soc. 354 (2002), 1153-1176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1867376
Composite Bank-Laine functions and a question of Rubel
J. K. Langley.
Trans. Amer. Math. Soc. 354 (2002), 1177-1191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1867377
Sharp Sobolev-Poincaré inequalities on compact Riemannian manifolds
Emmanuel Hebey.
Trans. Amer. Math. Soc. 354 (2002), 1193-1213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1867378
Scattering poles for asymptotically hyperbolic manifolds
David Borthwick and Peter Perry.
Trans. Amer. Math. Soc. 354 (2002), 1215-1231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1867379
Spherical unitary highest weight representations
Bernhard Krötz and Karl-Hermann Neeb.
Trans. Amer. Math. Soc. 354 (2002), 1233-1264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1867380
Hamburger and Stieltjes moment problems in several variables
F.-H. Vasilescu.
Trans. Amer. Math. Soc. 354 (2002), 1265-1278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1867381